# SDR DKAA01017

- Difficulty date: July 18, 2001
- Submitted: September 14, 2001
- Operation: Air carrier
- Aircraft: N560RA
- Make and model: Amd FALCON
- Aircraft serial: 56
- System (JASC): 5300 · Fuselage Structure (General)
- Part: Panel
- Part number: MY2023711052
- Location: Center Tank
- Part time: 20,724 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING 12 YEAR CORROSION INSPECTION OF CENTER WING FUEL TANK, REMOVABLE PANEL STIFFENER WAS FOUND CRACKED AT THE END OF THE STIFFENER.  DASSAULT ENGINEERING WAS CONTACTED AND PROVIDED CHANGE APPROVAL SHEET R245.  STIFFENER WAS TRIMMED AND RE-INSPECTED TO ENSURE COMPLETER CRACK REMOVAL.  (M)
